# SDR AALA20021567

- Difficulty date: October 30, 2002
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT CEILING LIGHTS AT ROW 22 THROUGH 26 DIM.  REPLACED BATTERY PACK ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
